# SDR UALA2013060303839

- Difficulty date: May 31, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 43,980 hours, 18,548 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL DRIPPING FROM NR 1 ENGINE.  FOUND SCAVENGE LINE LEAKING, ONE DROP IN FIVE MINUTES.  BACKED FLANGE NUTS OFF TWO TURNS AND RETORQUED.  PERFORMED LEAK CHECK, NO LEAKS NOTED.
